advertisement
Question
Posted by: Alta | 2012/07/02

HRT

Hi Doc, I have been on Levifem and Angeliq. I get a pain behind my right eye. Is this from HRT or just plain migraine please. I have also tried over the counter products, with poor results. I get heavy hot flushes. Shall I try Angeliq again, as I am a bit worried to take Levifem as it seems to increase weight re the Tiblone in it. Kindly advise. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Alta

HRT medication are common in producing headaches and migraines. I suggest that you consult a neurologist for an examination and treatment. It is possible that you might have to stop your HRT treatment if the neurologist does link the medication to your headaches.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement